# SDR CALA2022022800528

- Difficulty date: February 28, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N880UA
- Make and model: Airbus A300*
- Aircraft serial: 2426
- Aircraft time: 46,806 hours, 28,353 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Part number: NA
- Condition: None
- Location: 21c
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INFORMATION ONLY REPORT . DH FA 21C REPORTS 3 POPING SOUNDS AND ELECTRIC SMELL ON TAKEOFF. CLERED UP. NORM IND/SEATPWROK ATTACHED FORM 46-6020 SMOKE/ODOR.  PERFORMED CONDITIONAL INSPECTION CHECK PER TASK 05-51-10-200-801. FOUND READING LIGHT BURNT OUT  RELAMPED OPS CHK NORMAL. NO OTHER DISCREPANCIES NOTED. COMPLIED WITH CONDITIONAL INSPECTION. NOTIFIED TOMC JAVIER BATALLA AND SENT COPY OF FORM 46-6020 TOMC. SEE ATTACHED PICTURES.
